Sabir Umarov
Sabir Umarov
Verified email at
Cited by
Cited by
On a q-Central Limit Theorem Consistent with Nonextensive Statistical Mechanics
S Umarov, C Tsallis, S Steinberg
Milan journal of mathematics 76 (1), 307-328, 2008
Generalization of symmetric α-stable LÚvy distributions for q> 1
S Umarov, C Tsallis, M Gell-Mann, S Steinberg
Journal of mathematical physics 51 (3), 2010
Cauchy and nonlocal multi-point problems for distributed order pseudo-differential equations: Part one
S Umarov, R Gorenflo
J. Anal. Appl 245 (3), 449-466, 2005
Variable Order Differential Equations with Piecewise Constant Order-Function and Diffusion with Changing Modes
S Umarov, S Steinberg
Zeitschrift fŘr Analysis und ihre Anwendungen 28 (4), 431-450, 2009
Fokker-Planck-Kolmogorov equations associated with time-changed fractional Brownian motion
M Hahn, K Kobayashi, S Umarov
Proceedings of the American mathematical Society 139 (2), 691-705, 2011
Introduction to fractional and pseudo-differential equations with singular symbols
S Umarov
Springer, 2015
SDEs driven by a time-changed LÚvy process and their associated time-fractional order pseudo-differential equations
M Hahn, K Kobayashi, S Umarov
Journal of Theoretical Probability 25, 262-279, 2012
On fractional Duhamelʼs principle and its applications
S Umarov
Journal of Differential Equations 252 (10), 5217-5234, 2012
On the Cauchy and multi-point problems for partial pseudo-differential equations of fractional order
R Gorenflo, YF Luchko, SR Umarov
Fractional Calculus and Applied Analysis 3 (3), 249-276, 2000
Beyond The Triangle: Brownian Motion, Ito Calculus, And Fokker-Planck Equation-Fractional Generalizations
S Umarov, M Hahn, K Kobayashi
World Scientific, 2018
Random walk models associated with distributed fractional order differential equations
S Umarov, S Steinberg
Lecture Notes-Monograph Series, 117-127, 2006
A fractional analog of Duhamel's principle
S Umarov, E Saydamatov
arXiv preprint math-ph/0605024, 2006
Some boundary value problems for elliptic equations with a boundary operator of fractional order
SR Umarov
Doklady Akademii Nauk 333 (6), 708-710, 1993
Determination of the order of fractional derivative for subdiffusion equations
R Ashurov, S Umarov
Fractional Calculus and Applied Analysis 23 (6), 1647-1662, 2020
Fractional Fokker-Planck-Kolmogorov type equations and their associated stochastic differential equations
M Hahn, S Umarov
Fractional Calculus and Applied Analysis 14 (1), 56-79, 2011
On the well-posedness of boundary value problems for pseudodifferential equations with analytic symbols
SR Umarov
Doklady Akademii Nauk 322 (6), 1036-1039, 1992
On multi-dimensional random walk models approximating symmetric space-fractional diffusion processes
S Umarov, R Gorenflo
Fractional Calculus and Applied Analysis 8 (1), 73-88, 2005
On q-Gaussians and exchangeability
MG Hahn, X Jiang, S Umarov
Journal of Physics A: Mathematical and Theoretical 43 (16), 165208, 2010
Nonlinear statistical coupling
KP Nelson, S Umarov
Physica A: Statistical Mechanics and its Applications 389 (11), 2157-2163, 2010
On time-changed Gaussian processes and their associated Fokker-Planck-Kolmogorov equations
M Hahn, J Ryvkina, K Kobayashi, S Umarov
The system can't perform the operation now. Try again later.
Articles 1–20